# SDR 8LFA20150813001

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N756LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14837
- Aircraft time: 66 hours, 116 cycles
- Engine: Pwa PT6B37A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 709016048101
- Part serial: 13984
- Condition: Cracked
- Location: Tail Rotor
- Part time: 66 hours, 116 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK IN LE CAP OF TAIL ROTOR BLADE, APPROX CRACK IS 7MM IN LENGTH, STARTING 2MM FROM TIP END OF LE CAP, CRACK CONFIRMED USING DYE PENETRANT METHOD.  ACFT TAKEN OUT OF SERVICE UNTIL REPLACEMENT PARTS COULD BE INSTALLED.  ROTOR BLADE CAME NEW WITH ACFT, CURRENT TSN = 65.8HRS, LANDING CYCLES = 116, TR BLADE LIFE LIMIT IS 10,000 LANDINGS.
